# SDR L2QR201312120001

- Difficulty date: December 12, 2013
- Submitted: December 12, 2013
- Operation: General aviation
- Filed by: Pratt and Whitney Engine Services Inc, repair station L2QR166Y
- Aircraft: N78FR
- Make and model: Lear 60LEAR
- Aircraft serial: 190
- Aircraft time: 4,862 hours, 3,145 cycles
- Engine: Pwa PW305A
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Part number: 31B307701
- Condition: Misinstalled
- Location: Fuel Manifold
- Part time: 3,628 hours, 2,257 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HOT SECTION INSPECTION,  FUEL MANIFOLD TUBE ASSEMBLIES WERE INSTALLED INCORRECTLY.  TUBES WERE INSTALLED IN REVERSE POSITION AS CALLED OUT IN MM, PN 30B1402, SECTION 73-10-04, PARA B (9).  LAST DOCUMENTED REPAIR EVENT ACCESSING THIS LOCATION WAS IN 30 JAN 2007.
